# SDR FDEA201601280359

- Difficulty date: January 28, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 57,364 hours, 19,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY DOOR HAS LOUD SQUEAL WITH A FLAPPING SOUND IN FLIGHT.  TESTED DOOR OPERATION IAW AMM 52-11-00-2, OPERATION NORMAL.  INSPECTED DOOR IAW 52-11-00-6, NO ABNORMALITIES FOUND, ALSO CHECKED DOOR FLUSHNESS IAW AMM 52-11-00-5, ALL CHECKED GOOD.  PRESSURIZED ACFT IAW AMM 05-51-24-2, NO SQUEAL NOTED.  ACFT OK FOR CONTINUED SERVICE AT THIS TIME.
